# SDR AALA970369

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1444N
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11447
- System (JASC): 2720 · Rudder Control System
- Part: Limiter Monitor
- Part number: EARLM8504413
- Condition: Defective
- Location: Rudder
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A, H

## Discrepancy

DFW - FLT T1420 - AFTER TAKEOFF DFW DURING CLIMB-OUT, RUDDER 2 FAIL AND YAW DAMPER 1 FAIL LIGHTS AND MESSAGES ILLUMINATED.  AFER SELECTING NR 2 RUDDER OFF, RUDDER 1 AND 2 FAIL MESSAGES APPEARED FOLLOWED BY STAB TRIM 1 AND 2 FAIL AND YAW DAMPER 1 AND 2 FAIL.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED RUDDER LOAD LIMITER MONITOR ASSEMBLY.  SYSTEMS GROUND CHECKED, NORMAL OPERATION.  (X)
